×

Found 10,452 Documents (Results 1–100)

100
MathJax

On periodic solutions of quasilinear parabolic equations with boundary conditions of Bitsadze-Samarskii type. (English. Russian original) Zbl 07557355

Dokl. Math. 105, No. 2, 123-126 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 83-86 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of solutions to equations with deviating spatial arguments. (English. Russian original) Zbl 07538691

J. Math. Sci., New York 262, No. 6, 797-808 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 33-44 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software